Alert archive / Georgia / Frost Advisories in 2006
Frost Advisory 4, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Mar 26, 2006, 2:14 PM EST for 20 counties in Georgia. It took effect at Mar 27, 2006, 1:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2006, 2:14 PM EST (19:14 UTC)
- In effect from
- Mar 27, 2006, 1:00 AM EST
- Expired
- Mar 27, 2006, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Harris County, GA, Macon County, GA, Marion County, GA, Montgomery County, GA, Muscogee County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -107 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 261914 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EST SUN MAR 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 094>098-270315- /O.CON.KFFC.FZ.W.0004.060327T0600Z-060327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN 214 PM EST SUN MAR 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY FOR THOSE AREAS ALONG AND NORTH OF A LINE FROM LAGRANGE...TO WARNER ROBINS...TO SWAINSBORO. A COLD CANADIAN HIGH PRESSURE SYSTEM WILL BE CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES WHICH WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING LATE TONIGHT. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>080-089>093-102>113-270315- /O.NEW.KFFC.FR.Y.0004.060327T0600Z-060327T1300Z/ HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS... CORDELE...VIDALIA 214 PM EST SUN MAR 26 2006 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...FOR THOSE AREAS ALONG AND SOUTH OF A LINE FROM HAMILTON...TO BUTLER...TO VIENNA...TO VIDALIA. A COLD CANADIAN HIGH PRESSURE SYSTEM WILL BE CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S TONIGHT. THIS WILL BE SUFFICIENT TO PRODUCE WIDESPREAD FROST ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
2 follow-up statements
000 WWUS72 KFFC 270145 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EST SUN MAR 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 094>098-271300- /O.CON.KFFC.FZ.W.0004.060327T0600Z-060327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN 845 PM EST SUN MAR 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES TONIGHT ARE NOT EXPECTED TO BE AS COLD AS LAST NIGHT...MANY LOCATIONS WILL STILL DROP TO NEAR OR JUST BELOW FREEZING. TEMPERATURES AT SOME SHELTERED LOCATIONS... PARTICULARLY IN CENTRAL AND EAST CENTRAL GEORGIA...MAY DROP TO AS LOW AS 25. PATCHY FROST CAN ALSO BE EXPECTED...AGAIN ESPECIALLY IN SHELTERED...PROTECTED LOCATIONS. A FEW URBAN LOCATIONS MAY ACTUALLY REMAIN AT OR JUST ABOVE FREEZING TONIGHT...BUT OVERALL MOST LOCATIONS WILL SEE MINIMUM TEMPERATURES TONIGHT IN THE 30-32 DEGREE RANGE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>080-089>093-102>113-271300- /O.CON.KFFC.FR.Y.0004.060327T0600Z-060327T1300Z/ HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS... CORDELE...VIDALIA 845 PM EST SUN MAR 26 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES TONIGHT ARE NOT EXPECTED TO BE AS COLD AS LAST NIGHT...MANY LOCATIONS WILL STILL DROP TO NEAR THE FREEZING MARK. THIS WILL ALLOW FOR THE DEVELOPMENT OF PATCHY FROST...AGAIN ESPECIALLY IN SHELTERED...PROTECTED LOCATIONS. OVERALL...MOST LOCATIONS WILL SEE MINIMUM TEMPERATURES TONIGHT IN THE 32-34 DEGREE RANGE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 19
000 WWUS72 KFFC 270811 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 AM EST MON MAR 27 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 094>098-271300- /O.CON.KFFC.FZ.W.0004.000000T0000Z-060327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN 311 AM EST MON MAR 27 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE CENTERED OVER GEORGIA THIS MORNING. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES THIS MORNING ARE NOT EXPECTED TO BE AS COLD AS SUNDAY MORNING...MANY LOCATIONS WILL STILL DROP TO NEAR OR JUST BELOW FREEZING. TEMPERATURES AT SOME SHELTERED LOCATIONS... PARTICULARLY IN CENTRAL AND EAST CENTRAL GEORGIA...MAY RANGE FROM 25 TO 30 DEGREES. PATCHY FROST CAN ALSO BE EXPECTED...AGAIN ESPECIALLY IN SHELTERED...PROTECTED LOCATIONS. A FEW URBAN LOCATIONS MAY ACTUALLY REMAIN AT OR JUST ABOVE FREEZING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>080-089>093-102>113-271300- /O.CON.KFFC.FR.Y.0004.000000T0000Z-060327T1300Z/ HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS... CORDELE...VIDALIA 311 AM EST MON MAR 27 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE CENTERED OVER GEORGIA THIS MORNING. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES THIS MORNING ARE NOT EXPECTED TO BE AS COLD AS SUNDAY MORNING...MANY LOCATIONS WILL STILL DROP TO NEAR THE FREEZING MARK. THIS WILL ALLOW FOR THE DEVELOPMENT OF PATCHY FROST...AGAIN ESPECIALLY IN SHELTERED... PROTECTED LOCATIONS. OVERALL...MOST LOCATIONS WILL SEE MINIMUM TEMPERATURES IN THE 32-34 DEGREE RANGE. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 26, 1:52 PM EST, 22 minutes earlier.
Area forecast discussion, Mar 26, 1:52 PM EST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 152 PM EST SUN MAR 26 2006 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) SURFACE HIGH PRESS RIDGE WILL BE OVER GA TONIGHT GIVING US ONE MORE NIGHT OF FREEZING TEMPS ACROSS THE CWA...EXCEPT FROM CSG TO VDI WHERE TEMPS WILL HOLD IN THE MID 30S. WILL CONTINUE FREEZE WARNING FOR ALL BUT THE AFOREMENTIONED AREA AND GO WITH A FROST ADVISORY THERE. AS THE HIGH MOVES OFF TO OUR EAST...GA GETS INTO A SOUTHWEST FLOW ALOFT AND THIS WILL OPEN UP THE GULF AND START BRINGING WEAK SHORT WAVES OVER THE CWA. THE FIRST WILL MOVE ACROSS THE CWA LATE MONDAY NIGHT AND TUESDAY BRINGING A CHANCE OF SHOWERS. TEMPS WILL ALSO BE ON THE INCREASE...COMING BACK IN LINE WITH THE NORMAL HIGHS AND LOWS. BOTH MODELS ARE IN PRETTY CLOSE AGREEMENT WITH THIS. AS TEMPS WARM MONDAY...DEWPOINTS WILL BE A LITTLE SLOWER IN RISING AND THEREFORE HUMIDITIES WILL DROP BELOW 25 PERCENT FOR MUCH OF CENTRAL GA. WILL THEREFORE GO WITH A RED FLAG WARNING MONDAY AFTERNOON AS HUMIDITIES WILL BE BELOW 25 PERCENT FOR 4 TO 5 HOURS. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) GULF OPENING UP DURING THIS TIME FRAME WITH GOOD SOUTHERLY LOW LEVEL WINDS. SOUTHWEST FLOW ALOFT WILL KEEP A SERIES OF SHORT WAVES MOVING ACROSS THE CWA...ENOUGH TO KEEP US WITH CHANCE/SLIGHT CHANCE POPS THROUGH SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 32 61 44 60 / 0 0 20 30 ATHENS 32 62 42 59 / 0 0 10 30 GAINESVILLE 32 59 41 56 / 0 0 20 50 ROME 29 67 41 60 / 0 0 50 50 COLUMBUS 35 67 45 69 / 0 0 10 20 MACON 31 68 42 70 / 0 0 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR CENTRAL AND EAST. RED FLAG WARNING FROM 1 PM TO 7 PM EST MONDAY FOR CENTRAL. FREEZE WARNING FROM 1 AM TO 8 AM EST MONDAY FOR NORTH AND PARTS OF CENTRAL. FROST ADVISORY FROM 1 AM TO 8 AM EST MONDAY FOR PARTS OF CENTRAL. && 17
Hazardous weather outlook, Mar 26, 11:10 AM EST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1110 AM EST SUN MAR 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1110 AM EST SUN MAR 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS CENTRAL AND PARTS OF NORTHEAST GEORGIA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITIES AND MODERATELY GUSTY WINDS. .SYNOPSIS... STRONG...DRY HIGH PRESSURE OVER THE CENTER OF THE COUNTRY WILL DRIFT ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS ACROSS CENTRAL AND PARTS OF NORTHEAST GEORGIA THIS AFTERNOON. .DISCUSSION... A DRY AIRMASS CONTINUES TO MOVE OVER THE REGION. FUELS HAVE DRIED TO CRITICAL LEVELS ACROSS MUCH OF THE AREA DUE TO THE WINDS AND DRIER HUMIDITIES OF THE PAST TWO DAYS. RELATIVE HUMIDITIES ACROSS THE WARNED AREA ARE EXPECTED TO DROP TO 25 PERCENT OR LESS FOR 4 HOURS OR MORE THIS AFTERNOON. THESE LOW RELATIVE HUMIDITIES COMBINED WITH WINDS AROUND 10 MPH...GUSTING UP TO 20 MPH AT TIMES...WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. .OTHER HAZARDS... FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF NORTH AND PARTS OF CENTRAL GEORGIA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS PARTS OF NORTH AND CENTRAL GEORGIA AGAIN MONDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:53 PM EST | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 70 more | 6 hr |
| Mar 26, 3:14 AM EST | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 70 more | 29 hr |
Nearby
Frost Advisories in Georgia, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.